# SDR QXEA2009071300516

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 19,466 hours, 19,852 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Part number: 468455
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 253 KTS INDICATED ON APPROACH, THE LT AND RT MAIN GEAR DOORS ILLUMINATED FOR 2 SEC. GEAR HANDLE ALSO ILLUMINATED AT THE SAME TIME . THERE WAS A TRANSIENT GEAR UNSAFE LIGHT THAT ALSO ILLUMINATED BUT ONLY FOR A MOMENT, NOT SURE WHICH GEAR.  COMPLIED WITH EMERGENCY CHECKLIST.  LANDING UNEVENTFUL.  FERRIED TO PDX FOR REPAIRS.  REMOVED AND REPLACED LT AND RT MLG DOOR MECHANISMS IAW AMM TASKS 32-31-31-000-801 AND 32-31-31-400-801. PERFORMED FIM TASK 32-73-33-810-802 AND 32-73-34-810-810. OPERATIONAL TEST OF MLG EXTENSION & RETRACTION SYSTEM COMPLIED WITH.  NO FAULTS NOTED.  RETURNED TO SERVICE.
